# SDR N6WA2013033103

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N665CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 22,986 hours, 16,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN DURING TAKEOFF, CREW AND PAX FELT DIZZY.  PERFORMED OPS CHECKS OF ENGINES, APU, AND AIR CONDITIONING PACKS.  NO DEFECTS NOTED AT THIS TIME, IAW SL-028.
